MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY BD NEXIVA; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS

BECTON, DICKINSON AND COMPANY BD NEXIVA; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Model Number 383576
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/03/2021
Type of Reportable Event Malfunction
Event or Problem Description
Iv was started using 20g bd nexiva closed iv catheter.After iv was started and needle was disconnected from catheter, needle came out exposed and not protected.

Brand Name
BD NEXIVA
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY
1 becton drive
franklin lakes NJ 07417
MDR Report Key13479893
Report Number13479893
Device Sequence Number14755149
Product Code FOZ
UDI-Device Identifier00382903835768
UDI-Public(01)00382903835768
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/07/2022
Report Date (Section F) 01/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number383576
Device Catalogue Number383576
Device Lot Number0300545
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/08/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/08/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA01/07/2022